# SDR USAA960589

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Fuselage
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND MINOR CORROSION, FRETTING AND GOUGES ON ALL FOUR SEAT TRACKS.  BLENDED OUT CORROSION, TREATED, AND REPAINTED SEAT TRACKS PER SRM 53-01-01.  (X)
